The matching polynomial of a distance-regular graph (Article, 2000) [WorldCat.org]
skip to content
The matching polynomial of a distance-regular graph
ClosePreview this item
Checking...

The matching polynomial of a distance-regular graph

Author: Robert A Beezer Affiliation: Department of Mathematics and Computer Science, University of Puget Sound, Tacoma, Washington 98416, USA; E J Farrell Affiliation: Department of Mathematics, University of the West Indies, St. Augustine, Trinidad and Tobago
Edition/Format: Article Article : English
Publication:International Journal of Mathematics and Mathematical Sciences, v23 n2 (2000): 89-97
Rating:

(not yet rated) 0 with reviews - Be the first.

&AllPage.SpinnerRetrieving;

Find a copy online

Links to this journal/publication

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.